# SDR CHQ000414

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N565
- Make and model: Emb EMB-145
- Aircraft time: 1,771 hours, 1,134 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAXING TO RUNWAY, BAGG SMOKE WARNING LIGHT ILLUMINATED ON THE EICAS.  THE BAGG COMPARTMENT EXT. BUTTON WAS PUSHED.  WE RETURNED TO THE GATE AND EVACUATED THE PASSENGERS.  ALL THE APPR. CHECKLISTS AND PROCEDURES WERE COMPLETED.  THE FIRE AND RESUE DEPARTMENTS WERE NOTIFIED AND RESPONDED.  NO FIRE OR SMOKE WAS FOUND.
